Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volume 9, Issue 2, 77 - 156
Articles: 1 - 8 XML export
Sizing Optimization Of Truss Structures Under Frequency Constraints With Artificial Bee Colony Algorithm
Author(s): M. Mashinchi Joubari, M. H. Pashaei, A. Fathi
Pages: 77 - 88
Common Fixed Point Results For R - Weakly Commuting Mappings In Generalized Fuzzy Metric Spaces
Author(s): R. Muthuraj, R. Pandiselvi, S. Manro
Pages: 89-102
Some Notes On The Convergence Control Parameter In The Framework Of The Homotopy Analysis Method
Author(s): Jamshid Saeidian, Shahnam Javadi
Pages: 103-110
Comparison Between Topological Properties Of Hyperx And Generalized Hypercube For Interconnection Networks
Author(s): Sadoon Azizi, Naser Hashemi, Mohammad Amiri Zarandi
Pages: 111-122
Relation Of Cio Roles, It And Business Alignment, And Organizational Performance
Author(s): Saeed Ayat, Sodeif Farajkhah
Pages: 123-132
Simulating Nonhomogeneous Poisson Point Process Based On Multi Criteria Intensity Function And Comparison With Its Simple Form
Author(s): Behrouz Fathi-vajargah, Hassan Khoshkar-foshtomi
Pages: 133 - 138
Analytical Disturbance Modeling Of A Flywheel Due To Statically And Dynamically Unbalances
Author(s): Amir Karimian, Saied Shokrollahi, Shahram Yousefi, Alireza Aghalari
Pages: 139 - 148
Measuring Cohesion And Coupling Of Object-oriented Systems
Author(s): Mahdi Saadati, Homayoon Motameni
Pages: 149 - 156

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more